# SDR SWIA2020082151940

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DRAIN ATTACHING BRACKET UNDER THE SERVICE DOOR SURROUND JUST FWD OF FS349.00 HAS CORROSION.   RERMOVED AND REPLACED DRAIN ATTACHING BRACKET UNDER THE SERVICE DOOR SURROUND JUST FWD OF FS349.00 IAW SRM
